Alert archive / Texas / River Flood Warnings in 2019

River Flood Warning 2, NWS Midland/Odessa, TX

June 3, 2019Brewster County, Texas

NWS Midland/Odessa, TX issued this river flood warning at Jun 3, 2019, 8:29 PM CDT for Brewster County, Texas. It took effect at Jun 4, 2019, 9:16 AM CDT. It was in force for 5 hr.

The area

The outline as issued.

The facts

Issued
Jun 3, 2019, 8:29 PM CDT (01:29 UTC)
In effect from
Jun 4, 2019, 9:16 AM CDT
Expired
Jun 4, 2019, 2:38 PM CDT
In force
5 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
Moderate

County Brewster County, TX

The river

Written for the forecast point Rio Grande at Boquillas Crossing (BOQT2). The gauge peaked at 12.50 ft at Jun 4, 2019, 5:00 AM CDT.

actionminormoderate5101506/0406/05
Action stage
10 ft
Minor stage
13 ft
Moderate stage
15 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08375300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

861 
WGUS44 KMAF 040129
FLWMAF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Midland/Odessa TX
829 PM CDT Mon Jun 3 2019

...The National Weather Service in Midland has issued a flood warning
for the following rivers in Texas...

  Rio Grande at Boquillas-Rio Grande Village affecting Brewster 
  County
  
Heavy rains over the last several days have caused a rise in the
river levels for the Rio Grande at Boquillas-Rio Grand Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists are urged to heed flood warnings, and exercise caution if 
traveling through this area.  Vehicle-related fatalities are the 
number one source of flood fatalities in West Texas and New Mexico.
If you encounter a flooded stretch of roadway, do not attempt to  
cross it.  You and your vehicle could be swept downstream in rushing 
floodwaters.  Turn around, don't drown!  

River levels are high.  Ranchers and farmers should move livestock 
and machinery out of flood-prone areas if time permits.

Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.

Additional information is available at:  www.weather.gov/midland

The next statement will be issued later tonight.

&&

TXC043-041728-
/O.NEW.KMAF.FL.W.0002.190604T1442Z-190606T0810Z/
/BOQT2.2.ER.190604T1442Z.190604T1800Z.190604T2010Z.NO/
829 PM CDT Mon Jun 3 2019

The National Weather Service in  has issued a 

* Flood Warning for 
  the Rio Grande at Boquillas-Rio Grande Village.
* from Tuesday morning to late Wednesday night, or until the warning 
  is cancelled.
* At  8PM Monday the stage was 3.6 feet (1.1 meters).
* flooding is forecast.
* Flood stage is 13.0 feet (4.0 meters).
* Forecast...Rise above flood stage by tomorrow late morning and 
  continue to rise to near 15.1 feet (4.6 meters) by tomorrow early 
  afternoon.  The river will fall below flood stage by tomorrow 
  afternoon.
* Impact...At 15.0 feet (4.6 meters), the river reaches moderate flood
  stage.  Water pumps submerge.

This crest compares to a previous crest of 14.9 feet (4.5 meters) on 
Aug 29 2008.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Tue   Tue   Tue   Tue
                                                1AM   7AM   1PM   7PM
  Boquillas-Rio  12.0 13.0    3.6   Mon  8 PM   4.9  10.3  15.1   8.8

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Tue   Tue   Tue   Tue
                                                1AM   7AM   1PM   7PM
  Boquillas-Rio   3.7  4.0    1.1   Mon  8 PM   1.5   3.1   4.6   2.7

&&

LAT...LON 2896 10305 2915 10312 2940 10294 2931 10279 2912 10292


$$
2 follow-up statements
040 
WGUS44 KMAF 041247
FLWMAF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Midland/Odessa TX
747 AM CDT Tue Jun 4 2019

  Rio Grande at Boquillas-Rio Grande Village affecting Brewster 
  County
  
Previous heavy rainfall across the Rio Grande has allowed for river
levels to rise over the last 24 hours. Forecast is for crest to occur
later this afternoon with flood stage breached. Conditions are forecast
to improve later today, so updates to the current warning are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists are urged to heed flood warnings, and exercise caution if 
traveling through this area.  Vehicle-related fatalities are the 
number one source of flood fatalities in West Texas and New Mexico.
If you encounter a flooded stretch of roadway, do not attempt to  
cross it.  You and your vehicle could be swept downstream in rushing 
floodwaters.  Turn around, don't drown!  

River levels are high.  Ranchers and farmers should move livestock 
and machinery out of flood-prone areas if time permits.

Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.

Additional information is available at:  www.weather.gov/midland

The next statement will be issued later this afternoon/evening.

&&

TXC043-050446-
/O.EXT.KMAF.FL.W.0002.190604T1416Z-190606T0810Z/
/BOQT2.2.ER.190604T1416Z.190604T1800Z.190604T2010Z.NO/
747 AM CDT Tue Jun 4 2019

The Flood Warning continues for 
 the Rio Grande at Boquillas-Rio Grande Village.
* until late Wednesday night, or until the warning is cancelled.
* At  7AM Tuesday the stage was 12.1 feet (3.7 meters).
* flooding is forecast.
* Flood stage is 13.0 feet (4.0 meters).
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 15.1 feet (4.6 meters) by this afternoon.  The 
  river will fall below flood stage by late this afternoon.
* Impact...At 15.0 feet (4.6 meters), the river reaches moderate flood
  stage.  Water pumps submerge.

This crest compares to a previous crest of 14.9 feet (4.5 meters) on 
Aug 29 2008.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Tue   Tue   Wed   Wed
                                                1PM   7PM   1AM   7AM
  Boquillas-Rio  12.0 13.0   12.1   Tue  7 AM  15.1   8.8   5.3   4.8

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Tue   Tue   Wed   Wed
                                                1PM   7PM   1AM   7AM
  Boquillas-Rio   3.7  4.0    3.7   Tue  7 AM   4.6   2.7   1.6   1.5

&&

LAT...LON 2896 10305 2915 10312 2940 10294 2931 10279 2912 10292


$$
034 
WGUS84 KMAF 041938
FLSMAF
Flood Statement
National Weather Service Midland/Odessa TX
238 PM CDT Tue Jun 4 2019

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Rio Grande at Boquillas-Rio Grande Village affecting Brewster 
  County
  
Flooding conditions at Boquillas-Rio Greande Village have improved with 
observed levels falling below flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists are urged to heed flood warnings, and exercise caution if 
traveling through this area.  Vehicle-related fatalities are the 
number one source of flood fatalities in West Texas and New Mexico.
If you encounter a flooded stretch of roadway, do not attempt to  
cross it.  You and your vehicle could be swept downstream in rushing 
floodwaters.  Turn around, don't drown!  

River levels are high.  Ranchers and farmers should move livestock 
and machinery out of flood-prone areas if time permits.

Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.

Additional information is available at:  www.weather.gov/midland

The next statement will be issued

&&

TXC043-042008-
/O.CAN.KMAF.FL.W.0002.000000T0000Z-190606T0810Z/
/BOQT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
238 PM CDT Tue Jun 4 2019

The Flood Warning is cancelled for
  the Rio Grande at Boquillas-Rio Grande Village.
* At  2PM Tuesday the stage was 9.8 feet (3.0 meters).
* Flood stage is 13.0 feet (4.0 meters).
* Forecast...The river crested below flood stage at 12.6 feet (feet 
  meters).  The river will fall to 8.0 feet (2.4 meters) by .

This crest compares to a previous crest of 14.5 feet (4.4 meters) on 
Sep 2 2018.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Wed   Thu   Fri   Sat
                                                7AM   7AM   7AM   7AM
  Boquillas-Rio  12.0 13.0    9.8   Tue  2 PM   8.0   9.7   5.7   3.9

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Wed   Thu   Fri   Sat
                                                7AM   7AM   7AM   7AM
  Boquillas-Rio   3.7  4.0    3.0   Tue  2 PM   2.4   3.0   1.7   1.2

&&

LAT...LON 2896 10305 2915 10312 2940 10294 2931 10279 2912 10292


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this river flood warning went out at Jun 3, 6:28 PM CDT, 2 hours 1 minute earlier.

Area forecast discussion, Jun 3, 6:28 PM CDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
628 PM CDT Mon Jun 3 2019

.DISCUSSION...
See aviation discussion below.

&&

.AVIATION...
Main concern for this forecast is the potential for storms to
impact TAF sites as they move in from the west late evening and
overnight. By 02Z storms will be nearing CNM, 05Z HOB-INK-PEQ,
08Z-09Z MAF/FST. MVFR conditions are possible with storms, mostly
SE winds, but could be gusty/erratic near storms. As such we have
continued the TEMPO groups for TSRA at all TAF sites.

&&

.PREV DISCUSSION... /issued 235 PM CDT Mon Jun 3 2019/

DISCUSSION...

.Active weather pattern continues with severe storms and flooding
possible through midweek...

Not much change expected to the unsettled weather pattern through
mid week. An upper level storm system in southern California
will move very little through Tuesday night and then slowly eject
toward the southern plains Wednesday and Thursday. Ahead of this
system deep and persistent southwesterly flow aloft will eject
periodic disturbances and interact with a very moist, unstable and
sheared atmosphere east of a surface trough/dryline along the
extreme west Texas/eastern New Mexico border. Thunderstorms, some
severe, are anticipated tonight and Tuesday night in this regime.
The better chance of severe storms will remain west of the
eastern Permian Basin through Tuesday night as shear will only be
modest further east, but locally heavy rainfall can not be ruled
out anywhere across west Texas and southeast New Mexico through
Tuesday night with precipitable water values above normal.

Thunderstorms will still be possible Wednesday as the system
ejects slowly onto the western high plains with a few strong to
severe storms still possible. The upper level system is forecast
to continue to move away from the region Thursday with wrap around
showers and storms still possible across the northern and eastern
Permian Basin of west Texas.

Relief is finally forecast to be on the way by Friday through
the weekend with upper level ridging and above normal temperatures
expected.

A cold front is forecast to bring cooler temperatures early next
week. Precipitation chances with this front are uncertain at this
time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     67  82  66  87 /  70  50  70  40
Carlsbad                       64  87  64  89 /  80  30  60  20
Dryden                         70  84  69  90 /  70  50  60  30
Fort Stockton                  67  85  66  87 /  70  40  70  30
Guadalupe Pass                 62  81  61  84 /  80  40  60  20
Hobbs                          63  84  61  86 /  80  40  60  30
Marfa                          58  82  56  84 /  80  40  70  30
Midland Intl Airport           67  83  66  87 /  70  50  70  30
Odessa                         67  83  66  87 /  70  40  70  30
Wink                           67  87  64  89 /  80  30  70  30

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...None.
&&
Hazardous weather outlook, Jun 3, 11:41 AM CDT, 8 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
1141 AM CDT Mon Jun 3 2019

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-041645-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
1141 AM CDT Mon Jun 3 2019 /1041 AM MDT Mon Jun 3 2019/

This Hazardous Weather Outlook is for portions of southeast New
Mexico, southwest Texas, and western Texas.

.DAY ONE...This Afternoon and Tonight

Thunderstorms will be possible again this afternoon and tonight. Any
storms that do develop will be accompanied by frequent lightning,
locally heavy rainfall, small hail, and gusty winds.  There is a
slight risk of severe storms this afternoon and evening, capable of
producing large hail and damaging winds.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There is a slight risk of severe storms Tuesday afternoon and night.
Any severe storms that do develop will be capable of producing large
hail and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible as early as this afternoon.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

44

In the hours before

Special weather statement, Jun 3, 7:46 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
646 PM MDT Mon Jun 3 2019

NMZ029-040130-
Northern Lea County NM-
646 PM MDT Mon Jun 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LEA COUNTY UNTIL 730
PM MDT...

At 646 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Crossroads, or 15 miles northwest of Tatum, moving
northeast at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Crossroads.

LAT...LON 3351 10308 3332 10345 3346 10359 3357 10346
      3357 10314
TIME...MOT...LOC 0046Z 231DEG 11KT 3344 10346

Goudsward
Special weather statement, Jun 3, 7:57 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
757 PM CDT Mon Jun 3 2019

TXZ276-277-040145-
Marfa Plateau TX-Davis Mountains TX-
757 PM CDT Mon Jun 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL JEFF DAVIS AND
NORTHEASTERN PRESIDIO COUNTIES UNTIL 845 PM CDT...

At 756 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Bloys Camp, or 21 miles northwest of Marfa, moving
northeast at 35 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Bloys Camp and Ryan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3036 10439 3059 10443 3088 10406 3033 10388
TIME...MOT...LOC 0056Z 234DEG 29KT 3049 10433

49
Special weather statement, Jun 3, 7:58 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
758 PM CDT Mon Jun 3 2019

TXZ273-274-278-040145-
Eastern Culberson County TX-Reeves County Plains TX-
Davis Mountains Foothills TX-
758 PM CDT Mon Jun 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL REEVES...NORTHERN
JEFF DAVIS AND EAST CENTRAL CULBERSON COUNTIES UNTIL 845 PM CDT...

At 757 PM CDT, Doppler radar was tracking strong thunderstorms 21
miles north of Kent, moving northeast at 25 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Toyah.

This includes the following highways...
 Interstate 10 between mile markers 178 and 190.
 Interstate 20 between mile markers 0 and 36.

LAT...LON 3184 10397 3136 10353 3104 10406 3105 10408
      3102 10411 3099 10415 3152 10455
TIME...MOT...LOC 0057Z 235DEG 22KT 3137 10426

80
Special weather statement, Jun 3, 7:59 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
759 PM CDT Mon Jun 3 2019

NMZ028-TXZ059-273-274-040145-
Eddy County Plains NM-Loving TX-Eastern Culberson County TX-
Reeves County Plains TX-
759 PM CDT Mon Jun 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL EDDY...NORTHWESTERN
REEVES...NORTHEASTERN CULBERSON AND NORTHWESTERN LOVING COUNTIES
UNTIL 845 PM CDT/745 PM MDT/...

At 759 PM CDT/659 PM MDT/, Doppler radar was tracking a strong
thunderstorm 20 miles southeast of McKittrick Canyon, or 22 miles
east of Pine Springs, moving northeast at 30 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Red Bluff Reservoir, Whites City, Carlsbad Caverns National Park,
Cavern City Air Terminal and Red Bluff.

LAT...LON 3155 10452 3195 10467 3236 10426 3189 10387
TIME...MOT...LOC 0059Z 220DEG 25KT 3186 10444

80
Special weather statement, Jun 3, 8:18 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
818 PM CDT Mon Jun 3 2019

NMZ028-TXZ273-040200-
Eddy County Plains NM-Eastern Culberson County TX-
818 PM CDT Mon Jun 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EDDY AND NORTHERN
CULBERSON COUNTIES UNTIL 900 PM CDT/800 PM MDT/...

At 817 PM CDT/717 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 6 miles northeast of Hope
to 6 miles south of Whites City. Movement was north at 10 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Carlsbad, Artesia, Hope, Loving, Avalon, Seven Rivers Airport,
Malaga, Brantley Lake State Park, Carlsbad North, Whites City,
Carlsbad Caverns National Park, Artesia Municipal Airport, Otis,
Cavern City Air Terminal, Living Desert State Park, Dayton, Lakewood,
Atoka and Lake Avalon.

LAT...LON 3297 10468 3296 10420 3211 10393 3195 10442
      3288 10480
TIME...MOT...LOC 0117Z 187DEG 10KT 3288 10466 3209 10434

Goudsward
Special weather statement, Jun 3, 8:18 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
818 PM CDT Mon Jun 3 2019

TXZ276-277-279-281-282-040200-
Central Brewster County TX-Presidio Valley TX-
Lower Brewster County TX-Marfa Plateau TX-Davis Mountains TX-
818 PM CDT Mon Jun 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BREWSTER AND EAST
CENTRAL PRESIDIO COUNTIES UNTIL 900 PM CDT...

At 817 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles northeast of Study Butte, or 17 miles northwest of Panther
Junction, moving northeast at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Persimmon Gap, Big Bend National Park, Terlingua Ranch Airport,
Terlingua Ranch Lodge and Santiago Peak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2933 10349 2987 10408 3014 10380 2954 10291
TIME...MOT...LOC 0117Z 218DEG 15KT 2945 10346

49

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:14 PM CDTSpecial Weather StatementMAFCulberson46 min
Jun 3, 7:20 PM CDTSpecial Weather StatementMAFPresidio40 min
Jun 3, 7:46 PM CDTSpecial Weather StatementMAFCochran44 min
Jun 3, 7:57 PM CDTSpecial Weather StatementMAFJeff Davis48 min
Jun 3, 7:58 PM CDTSpecial Weather StatementMAFReeves47 min
Jun 3, 7:59 PM CDTSpecial Weather StatementMAF46 min
Jun 3, 8:36 PM CDTSpecial Weather StatementMAFCochran39 min
Jun 3, 8:38 PM CDTSpecial Weather StatementMAFReeves52 min
Jun 3, 8:44 PM CDTSpecial Weather StatementMAFLoving, Reeves46 min
Jun 3, 8:59 PM CDTSpecial Weather StatementMAF46 min
Jun 3, 9:03 PM CDTSpecial Weather StatementMAFBrewster42 min
Jun 3, 9:19 PM CDTSpecial Weather StatementMAFCochran41 min
Jun 3, 9:27 PM CDTSpecial Weather StatementMAFLoving, Ward48 min
Jun 3, 9:40 PM CDTSpecial Weather StatementMAFBrewster65 min
Jun 3, 9:43 PM CDTSpecial Weather StatementMAFReeves62 min
Jun 3, 9:45 PM CDTSpecial Weather StatementMAFLoving45 min
Jun 3, 9:57 PM CDTSpecial Weather StatementMAFYoakum48 min
Jun 3, 10:42 PM CDTSpecial Weather StatementMAFAndrews48 min
Jun 3, 10:48 PM CDTSpecial Weather StatementMAFYoakum27 min
Jun 4, 5:50 PM CDTSpecial Weather StatementMAFJeff Davis55 min
Jun 4, 5:53 PM CDTSpecial Weather StatementMAFJeff Davis37 min
Jun 4, 5:58 PM CDTSpecial Weather StatementMAFCulberson47 min
Jun 4, 5:59 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Reeves61 min
Jun 4, 6:40 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Pecos, Reeves50 min

Nearby

River Flood Warnings in Texas, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.